# SDR SWIA202156518

- Difficulty date: January 15, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD END CAP DENTED   (C-CHECK) RO 2/28/2021   PAX DOOR FWD END CAP FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED PAX DOOR FWD END CAP COVER WITH A NEW CAP P/N 600-31902-287. REF CRJ 700 SRM 51-42-13-001-001-A01
